# SDR CA951114011

- Difficulty date: October 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC6300
- Propeller: Hartzl HCB3TN3
- System (JASC): 6114 · Propeller Hub Section
- Part: Beta Ring
- Part number: B30012
- Condition: Grooved
- Location: Prop Hub
- Part time: 3,590 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)PROPELLER BETA RING WAS FOUND GROOVED DURING INSPECTION. THE GROOVING WAS CAUSED BY THE ENGINE NOSE CASE BOLTS LOCKWIRE TAILS. THE TAILS (ENDS) OF THE LOCKWIRE WERE CUTTING INTO THE BETA RING DURING E NGINE/PROPELLER OPERATION. HARTZELL SERVICE INSTRUCTION #166 AND MCCAULEY SERVICE LETTER 1992-11 ADDRESSES THIS PROBLEM.
